# SDR 2011FA0000012

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: General aviation
- Aircraft: N58LU
- Make and model: Diamon DA 42
- Aircraft serial: 42AC143
- Aircraft time: 590 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D6028281411020
- Condition: Cracked
- Location: Left
- Part time: 296 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT AUX FUEL TANK LEAKS AT MULTIPLE SPOT WELDS. THIS IS THE FOURTH CRACKED AND LEAKING AUX TANK (LT OR RT) WE HAVE CHANGED IN OUR FLEET.
